# SDR HALA2011011400072

- Difficulty date: January 14, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 15,408 hours, 37,410 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00483B
- Condition: Corroded
- Location: Bs 224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON CABIN SEAT TRACK AT STA 224, RBL 22.  REMOVED CORROSION IAW SRM 51-10-04, NDT ACCOMPLISHED, CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52.  REMOVED SEAT TRACK IAW SRM 51-40-02.  TRIMED NEW SEAT TRACK IAW DWG SR09530085, TREATED AND PRIMER, TOP COAT IAW SRM 51-10-04.  INSTALLED SEAT TRACK AND SPLICER AT CABIN STA 224, RBL 22 IAW DWG SR09530085.
